MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8MM TI CANN TIBIAL NAIL-EX W/PROX BEND 270MM-STERILE; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8MM TI CANN TIBIAL NAIL-EX W/PROX BEND 270MM-STERILE; NAIL, FIXATION, BONE
Model Number 04.034.234S
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient weight is unknown.Device was not explanted.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.A device history records review has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a procedure on (b)(6) 2018, the surgeon could not disengage the cannulated connecting screw from the implanted titanium cannulated tibial nail.Surgeon was able to use a screwdriver and open end wrench to remove the connecting screw.There was a five (5) minute surgical delay.Procedure was completed successfully with no patient consequence.This complaint is for a 8mm ti cann tibial nail-ex w/prox bend 270mm.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
A device history record review was performed for the subject device: please note, this dhr review is for sterilization procedure only: part no.: 04.034.234s, lot no.: 7142064, manufacturing location: selzach supplier: (b)(4), release to warehouse date: 10.Jan.2013 , expiry date: 25.Dec.2021.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Non-sterile 04.034.234 / 7142064 was manufactured in us, monument.Manufacturing location: (b)(4), packaged by: monument manufacturing date: 18-dec-2012 part #: 04.034.234, lot#: 7142064 (non-sterile) - 8mm ti cann tibial nail-ex w/prox bend 270mm.Qty: 6.Components: raw material part 21012, lot: 6839555.Raw material supplied from dynamet incorporated.Dynamet certificate of compliance meet specification.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
8MM TI CANN TIBIAL NAIL-EX W/PROX BEND 270MM-STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7508552
Report Number2939274-2018-52142
Device Sequence Number19138628
Product Code JDS
UDI-Device Identifier10886982094933
UDI-Public(01)10886982094933
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/25/2021
Device Model Number04.034.234S
Device Catalogue Number04.034.234S
Device Lot Number7142064
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2018
Supplement Date Received by Manufacturer05/14/2018
Initial Report FDA Received Date05/11/2018
Supplement Report FDA Received Date06/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age19 YR